# SDR YENA2021050700306

- Difficulty date: May 4, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 03150
- Aircraft time: 53,518 hours, 18,892 cycles
- Engine: Iae V2524A5
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 6A5878
- Part serial: 9466
- Condition: Failed
- Location: Nr 2 Eng Egt
- Part time: 19,099 hours, 7,110 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT# 861, BOS-SJU. ENG 2 EGT OVERLIMIT 720C FOR 90 SECS TOGA TAKE OFF WITH ENG ANTIICE ON.AT 1000FT AFE ECAM APPEARED. THRUST LEVERS RETARDTED TO CLIMB DETENT PER NORMAL SOP.EGT STAYED AT 720C IAW ECAM ENG # 2 THRUST LEVER RETARTED SLIGHTLY EGT RETURNED TO NORMAL. AFTER 2 MINS ENG # 2 THRUST LEVER MOVED TO CLIMB DETENT . NO FURTHER PROBLEMS..ECAM MSG WENT AWAY WITH EGT IN NORMAL GREEN. QRH REVIEWED QRH DIRECTED US TO . NORMAL OPS MAY BE RESUMED AND MAINTAINED UNTIL THE NEXT LANDING ; R/R ENG. 2 EGT HARNESS ASSY. IAW AMM 77-21-43. OPS CHK OK AT THIS TIME.
